| Catalog Number |
0167V18S |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported by the department that during use the foley catheter faced occasional instances of catheter balloon rupture primarily involving the 123418c model.The department has been using this product for many years and reports no issues with its operation.This is the second instance of a rupture involving the same product at the same hospital within a short period of time.Please investigate the root cause to avoid damaging the product's reputation within the department.